Publicacions Matemàtiques

Weighted Hardy spaces associated with elliptic operators. Part II: Characterizations of $H^1_L(w)$

José María Martell and Cruz Prisuelos-Arribas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Given a Muckenhoupt weight $w$ and a second order divergence form elliptic operator $L$, we consider different versions of the weighted Hardy space $H^1_L(w)$ defined by conical square functions and non-tangential maximal functions associated with the heat and Poisson semigroups generated by $L$. We show that all of them are isomorphic and also that $H^1_L(w)$ admits a molecular characterization. One of the advantages of our methods is that our assumptions extend naturally the unweighted theory developed by S. Hofmann and S. Mayboroda in [19] and we can immediately recover the unweighted case. Some of our tools consist in establishing weighted norm inequalities for the non-tangential maximal functions, as well as comparing them with some conical square functions in weighted Lebesgue spaces.

Article information

Source
Publ. Mat., Volume 62, Number 2 (2018), 475-535.

Dates
Received: 9 January 2017
Revised: 2 February 2017
First available in Project Euclid: 16 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.pm/1529114424

Digital Object Identifier
doi:10.5565/PUBLMAT6221806

Mathematical Reviews number (MathSciNet)
MR3815287

Zentralblatt MATH identifier
06918955

Subjects
Primary: 42B30: $H^p$-spaces 35J15: Second-order elliptic equations 42B37: Harmonic analysis and PDE [See also 35-XX] 42B25: Maximal functions, Littlewood-Paley theory 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47G10: Integral operators [See also 45P05]

Keywords
Hardy spaces second order divergence form elliptic operators heat and Poisson semigroups conical square functions non-tangential maximal functionss molecular decomposition Muckenhoupt weights off-diagonal estimates

Citation

Martell, José María; Prisuelos-Arribas, Cruz. Weighted Hardy spaces associated with elliptic operators. Part II: Characterizations of $H^1_L(w)$. Publ. Mat. 62 (2018), no. 2, 475--535. doi:10.5565/PUBLMAT6221806. https://projecteuclid.org/euclid.pm/1529114424


Export citation